Skip to main content
padlock icon - secure page this page is secure

Stochastics: An International Journal of Probability and Stochastic Processes was previously published as Stochastics and Stochastics Reports.

Publisher: Taylor and Francis Ltd

Volume 85, Number 3, 1 June 2013

Optimal rebalancing of portfolios with transaction costs
pp. 371-394(24)
Authors: Holden, Helge; Holden, Lars

Favourites:
ADD
Favourites:
ADD

Malliavin calculus applied to optimal control of stochastic partial differential equations with jumps
pp. 431-463(33)
Authors: Menoukeu Pamen, Olivier; Meyer-Brandis, Thilo; Proske, Frank; Binti Salleh, Hassilah

Favourites:
ADD
Favourites:
ADD

On locally self-similar fractional random fields indexed by a manifold
pp. 489-499(11)
Authors: Istas, Jacques; Lacaux, Céline

Favourites:
ADD

A consistency theorem for regular conditional distributions
pp. 500-509(10)
Authors: Berti, Patrizia; Dreassi, Emanuela; Rigo, Pietro

Favourites:
ADD

Shape-driven nested Markov tessellations
pp. 510-531(22)
Authors: Schreiber, Tomasz; Thäle, Christoph

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more